# SDR FDEA201410042966

- Difficulty date: October 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: ARB126824
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLAT DRIVE MECHANISM DOOR HINGE SCREW PULLING THROUGH DOOR.  REPAIRED IAW SRM 51-71-00 VOL II & PREP PAINTED IAW SRM 51-21-02.
